| Catalog Number |
115-272 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported through distributor ¿prosthesis ruptured¿.This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: b5, b6, d9, h3, h6.Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: - rupture: observed an opening through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.- pain: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (crease, non-penetrating nick and wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Partial d4 primary udi number: (b)(4).
Event or Problem Description
Healthcare professional reported through distributor ¿prosthesis ruptured¿.Later healthcare professional reported ¿breast pain¿.Capsulectomy was performed.This record is for the right side.Device was explanted.